Maxima and minima of stationary random sequences under a local dependence restriction.
Portugaliae mathematica, Tome 56 (1999) no. 1, pp. 59-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1999__56_1_48370,
author = {Gra\c{c}a Temido, M.},
title = {Maxima and minima of stationary random sequences under a local dependence restriction.},
journal = {Portugaliae mathematica},
pages = {59--72},
year = {1999},
volume = {56},
number = {1},
zbl = {0933.60054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_1_48370/}
}
Graça Temido, M. Maxima and minima of stationary random sequences under a local dependence restriction.. Portugaliae mathematica, Tome 56 (1999) no. 1, pp. 59-72. http://geodesic.mathdoc.fr/item/PORMA_1999__56_1_48370/